# SDR UIEA2025052600695

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 101,754 hours, 17,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Panel
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A/C EXPERIENCED HIGH FREQUENCY VIBRATIONS DURING SPEED BRAKE APPLICATIONS. ONCE LANDED IN HKG, STATION NOTICED THE #6 SPEED BRAKE PANEL ASSY DAMAGED / SEPERATED IN FLIGHT.( R/R #6 SPOILER IAW AMM 27-62-01 AND OPERATIONAL CHECKS NORMAL )
